Alert archive / Wyoming / Winter Storm Watches in 2021
Winter Storm Watch 16, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm watch at Dec 28, 2021, 1:30 PM MST for Albany County, Carbon County, Wyoming. It took effect at Dec 29, 2021, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 28, 2021, 1:30 PM MST (20:30 UTC)
- In effect from
- Dec 29, 2021, 11:00 PM MST
- Expired
- Dec 29, 2021, 2:17 AM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1865 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
558 WWUS45 KCYS 282030 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 130 PM MST Tue Dec 28 2021 WYZ112-114-291200- /O.NEW.KCYS.WS.A.0016.211230T0600Z-220101T0000Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 130 PM MST Tue Dec 28 2021 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH FRIDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations of 15 to 28 inches possible. Winds could gust as high as 75 mph. * WHERE...Sierra Madre and Snowy Ranges to include the towns Centennial and Albany. * WHEN...From Wednesday evening through Friday afternoon. * IMPACTS...Travel could be very difficult to impossible. Areas of blowing snow could significantly reduce visibility. Hikers and snow mobilers likely to become disoriented and lost with very poor visibility in heavy snow and blowing snow. The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$
1 follow-up statement
198 WWUS45 KCYS 290917 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 217 AM MST Wed Dec 29 2021 WYZ112-114-292300- /O.UPG.KCYS.WS.A.0016.211230T0600Z-220101T0000Z/ /O.NEW.KCYS.WS.W.0021.211230T0600Z-220101T1200Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 217 AM MST Wed Dec 29 2021 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 AM MST SATURDAY... * WHAT...Heavy snow expected. Total snow accumulations of 10 to 30 inches with the higher amounts expected above 9000 feet. Winds gusting as high as 40 to 60 mph, especially on Thursday, in exposed areas. * WHERE...Sierra Madres and Snowy Mountain Ranges * WHEN...From 11 PM this evening to 5 AM MST Saturday. * IMPACTS...Travel could be very difficult to impossible. Patchy blowing snow could significantly reduce visibility. Hikers and snow mobilers likely to become disoriented and lost with very poor visibility in heavy snow and blowing snow. The dangerously cold wind chills as low as 30 below zero could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...An extended period of light to moderate snow is expected tonight through Saturday morning. Highest snowfall rates and heaviest snowfall will occur late Thursday through Friday. Snow will tapper off Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm watch went out at Dec 28, 10:30 AM MST, 3 hours earlier.
Area forecast discussion, Dec 28, 10:30 AM MST, 3 hours before
Area Forecast Discussion National Weather Service Cheyenne WY 1030 AM MST Tue Dec 28 2021 .UPDATE... Issued at 804 AM MST Tue Dec 28 2021 Allowed the Snowy and Sierra Madre Winter Storm Warnings to expire on time at 8 AM. Looking at Snotel observations...there has not been much in the way of snowfall for the past 6 hours. So looks like a good time to end. Updates sent. && .SHORT TERM...(Today through Wednesday night) Issued at 420 AM MST Tue Dec 28 2021 A little quieter this morning across the area, but the active weather pattern continues. The main focuses with this forecast package are the winds this morning, lingering mountain snowfall, and cold temperatures for the next two days. The cold front has now cleared the area to the east after bringing brief snow squall conditions almost all the way to the WY/NE border. On the synoptic scale, the trough axis is positioned more or less over us right now. The large scale pattern for the next several days will be dominated by the planetary wave very slowly shifting eastward, with numerous strong shortwaves diving down from the NW and rotating around the trough before ejecting off to the east. Radar indicates a few snow showers remaining mainly over Carbon, Albany, and Converse counties. The main hazard is blowing snow, which is reducing visibilities to under one half mile in the Arlington/Elk Mountain area, as well as I-80 summit. Winds are gusting to around 40MPH near the summit, and 40-50 MPH in the Arlington area. While winds haven't hit 58 MPH for a few hours in Zone 110, we have seen several recent readings above 50 MPH. The GFS and NAM both show an inversion developing near mountain top for a few hours this morning with 50-kt winds in the inversion. Could be favorable for mountain waves leading to strong winds in the lee of the Snowy range. This motivated the decision to extend the High Wind Warning until 2PM. Since central Carbon county has not been close for several hours and is not expected to reach 58MPH today, this zone has been dropped from the warning. The Centennial area and western Laramie valley are also likely to see some strong winds and blowing snow. The I-80 summit could also present some challenges this morning. Mountain wave activity may impact this area as well, and hires guidance shows some strong winds developing this morning, especially around 15z. It appears this would be confined to a relatively narrow region just in the lee of the crest of the Laramie range. However, the model blend used in the forecast (GFS, NBM 90th percentile, Hires WRF FV3, and previous forecast), shows winds remaining below criteria. Therefore, decided to hold off on a warning here due to lack of confidence, but will have to keep a close eye on this region through the morning. GFS 700-mb winds drop off after about 21z. Regardless, gusty winds are likely and blowing snow could continue to be a problem through the day. For the mountain snow, precipitation appears to be tapering off this morning, and thus currently not planning on extending the Winter Storm Warning. However, light snow showers are likely to continue through the next few days but accumulations should be modest, perhaps another 3-6" by Thursday morning. Lastly, cold temperatures are expected today and tomorrow. 700-mb temperatures behind the front are plummeting to around -18 to -15C. Surface highs will struggle to get out of the teens west of the Laramie range, and perhaps reach the upper 20s to near freezing to the east. Wednesday will likely be a few degrees warmer, but still colder than average. Low temperatures will also be cold, with single digits and perhaps a few subzero readings expected Wednesday morning. .LONG TERM...(Thursday through Monday) Issued at 420 AM MST Tue Dec 28 2021 1) High Winds remain a likely hazard Thursday for the wind prone areas and a few periphery locations across Southeast Wyoming. High Wind Watches will be likely in the next 24 hours. 2) Below normal cold temperatures and increasing chances of snow New Year's Eve into New Year's Day. Teens to single digits with wind chills in the negative single digits to negative teens as the clock strikes midnight. See details below on overall snow chances. Snow impact headlines will be likely in some manner for lower terrain Advisories and possibly a Winter Storm Watch for the Mountains. Weather Details: Global models in good agreement Thursday of a general large scale trough/rossby wave pattern anchored across south- central Canada with numerous shortwave troughs pivoting through the base across the northern tier of the U.S. Local mesoscale surface low pressure development is projected Thursday morning on leeside of the Laramie Range into the evening with tight H7-H5 height gradients in brisk zonal flow ahead of a digging shortwave trough over the Pacific NW. Local statistical guidance continues to highlight Thursday for high winds but overall probability values along with height gradients have deceased slightly from yesterday. Still anticipating wind prone areas to have high winds along with adjacent areas but magnitude of high winds may be lower in the 55-70 mph range vs. higher values advertised yesterday. High Wind Watches will be likely for Thursday and issued within the next 24 hours. Next weather detail to speak to is the upcoming cold and snow. Snow will start in the Sierra Madres and Snowys as early as late Wednesday night and be ongoing through Thursday, Friday, and even into early Saturday. A prolonged light to moderate snow event with orographic lift initially followed by deeper dynamic lift aiding in continued snowfall. A Winter Storm Watch will be likely for at least the Sierra Madres and perhaps the Snowys over the coming days as pattern supports decent snowfall late week for the high terrain. Arctic cold front looks to shift through entire region by Friday afternoon. Light snow should start to overspread much of the High Plains of Wyoming and into portions of the Nebraska Panhandle Friday afternoon and expand in coverage through the evening and overnight. Decent deterministic and ensemble model agreement across the solution spectrum leading to moderate to high confidence of snowfall New Year's Eve afternoon and overnight New Year's Day across a majority of the region as additional differential positive vorticity advects across WY/CO during this time. Overall amounts will be highest in the mountains above 8000ft but looks to be a good bet that snow will occur across majority of High Plains of WY/NE as well. Ensemble guidance suggests 1-3"/2-4" is most probable statistically for the High Plains with a few deterministic runs suggesting isolated higher amounts closer to the Laramie Foothills and adjacent High Plains in Wyoming. Will monitor these trends for possibly higher amounts but overall, snowfall across High Plains should remain below 4-6" for almost all locations given the progressive nature of the system. Greatest confidence remains in the 1-4" snowfall total range through New Year's Day morning (Saturday). Minor impacts still could be possible regarding snow and any outdoor festivities planned ringing in the new year Friday night through early Saturday morning. Snow should tapper off mid-morning Saturday per model guidance agreement. Last highlight will be the cold temperatures New Year's Eve night into Saturday morning. Teens to single digits with wind chills of negative single digits to negative teens will be probable as we enter 2022. Please plan accordingly if outdoors for any period of time. Saturday morning will be quite cold with near zero to negative single digits most locations. A warm up will occur by Sunday into early next week with a more tranquil pattern and dry conditions. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1017 AM MST Tue Dec 28 2021 VFR conditions possible through the forecast period for all terminals. Lower ceilings and poor flying conditions will remain a threat near the mountains today, with blowing snow conditions and as a result reduced visibilities. However, terminals KLAR and KRWL should remain VFR with mostly downsloping conditions present and lighter winds. Main concerns exist with the chance for blowing snow for KLAR, which will lead to a reduction in visibilities if the wind speeds are able to break the 30 knot threshold. At this time, kept wind speeds below 30 knots for KLAR. However, if the speeds are able to increase above that 30 knot threshold and adequate crusting of the snow is not able to be achieved, MVFR and IFR conditions are possible. In addition,-SN is possible for KRWL in the late afternoon and evening. However, overall confidence is low to medium to include in this TAF issuance, and left VCSH from the previous shift. Will need to monitor both terminals today for any AMDs required. && .FIRE WEATHER... Issued at 420 AM MST Tue Dec 28 2021 Minimum humidity values Tuesday are expected to drop into the 20s % in the Nebraska panhandle with wind gusts 25-35 MPH possible, especially closer to the Colorado border. Similar conditions are expected on Wednesday but perhaps slightly less windy and with slightly higher dewpoints. Temperatures are expected to remain quite cold both Tuesday and Wednesday, reaching the mid 30s in Nebraska. Strong winds are possible on Thursday, especially in Wyoming. There is an increasing probability for snow across the entire area on Friday into Saturday. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...High Wind Warning until 2 PM MST this afternoon for WYZ110. NE...None. && UPDATE...GCC SHORT TERM...MN LONG TERM...JSA AVIATION...MD FIRE WEATHER...MN
Hazardous weather outlook, Dec 28, 3:44 AM MST, 9 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 344 AM MST Tue Dec 28 2021 NEZ002-003-019>021-054-055-095-096-WYZ101-102-104-105-107>109-111- 113-115-117>119-291045- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- Ferris/Seminoe/Shirley Mountains-Shirley Basin-East Platte County- Goshen County-Central Carbon County-Southwest Carbon County- Upper North Platte River Basin-Laramie Valley- South Laramie Range Foothills-Central Laramie County- East Laramie County- 344 AM MST Tue Dec 28 2021 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Gusty winds are possible on Thursday. There is an increasing probability for snowfall reaching the lower elevations on Friday into Saturday. .Spotter information statement... Spotter activation will not be needed. WYZ110-291045- North Snowy Range Foothills- 344 AM MST Tue Dec 28 2021 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...TODAY AND TONIGHT A High Wind Warning remains in effect through 2PM Tuesday. Strong winds and blowing snow are expected to continue through the early afternoon. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Another round of strong winds is probable for Thursday. There is an increasing chance for snowfall on Friday into Saturday. .Spotter information statement... Spotter activation will not be needed. WYZ112-114-291045- Sierra Madre Range-Snowy Range- 344 AM MST Tue Dec 28 2021 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...TODAY AND TONIGHT A Winter Storm Warning remains in effect through 8AM Tuesday. Light snow showers will remain possible through tonight. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Light snow showers expected Wednesday. Moderate to heavy snow is possible Thursday through Saturday. .Spotter information statement... Spotter activation will not be needed. WYZ103-106-116-291045- North Laramie Range- Central Laramie Range and Southwest Platte County- South Laramie Range- 344 AM MST Tue Dec 28 2021 This hazardous weather outlook is for portions of southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Strong winds with gusts up to 55 MPH are possible on Tuesday. Blowing snow is possible in areas of recent snowfall. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Another round of strong winds is probable for Thursday. There is an increasing chance for snowfall on Friday into Saturday. .Spotter information statement... Spotter activation will not be needed.
In the hours before
Local storm report, Dec 28, 8:53 AM MST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
853 AM MST TUE DEC 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY SNOW 2 NW JACK CREEK CAMPGRO 41.30N 107.15W
12/28/2021 E12.0 INCH CARBON WY PARK/FOREST SRVC
DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8880 FEET. SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS
OVER PAST 55 HOURS.
0600 AM HEAVY SNOW 2 E BATTLE LAKE 41.15N 106.97W
12/28/2021 E22.0 INCH CARBON WY PARK/FOREST SRVC
OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
10000 FEET. SNOW WATER EQUIVALENT IS 1.1 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS
OVER PAST 55 HOURS.
0600 AM HEAVY SNOW 2 WSW BOTTLE CREEK CAMP 41.16N 106.93W
12/28/2021 E20.0 INCH CARBON WY PARK/FOREST SRVC
WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 20 TO 1.
ACCUMULATION WAS OVER PAST 55 HOURS.
0600 AM HEAVY SNOW 4 NW HOG PARK RESERVOIR 41.07N 106.94W
12/28/2021 E20.0 INCH CARBON WY PARK/FOREST SRVC
LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 20 TO 1.
ACCUMULATION WAS OVER PAST 55 HOURS.
0600 AM HEAVY SNOW 1 NW WHISKEY PARK 41.01N 106.92W
12/28/2021 E32.0 INCH CARBON WY PARK/FOREST SRVC
WHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8950 FEET. SNOW WATER EQUIVALENT IS 1.6 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS
OVER PAST 55 HOURS.
0600 AM HEAVY SNOW 8 ENE HOG PARK CAMPGROU 41.06N 106.71W
12/28/2021 E42.0 INCH CARBON WY PARK/FOREST SRVC
BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9820 FEET. SNOW WATER EQUIVALENT IS 2.1 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 20 TO 1.
ACCUMULATION WAS OVER PAST 55 HOURS.
0600 AM HEAVY SNOW NW RYAN PARK CAMPGROUND 41.33N 106.50W
12/28/2021 E12.6 INCH CARBON WY PARK/FOREST SRVC
SOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
8440 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 18 TO 1. ACCUMULATION WAS
OVER PAST 55 HOURS.
0600 AM HEAVY SNOW 5 WSW SUGAR LOAF CAMPGR 41.33N 106.38W
12/28/2021 E26.0 INCH CARBON WY PARK/FOREST SRVC
NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
10130 FEET. SNOW WATER EQUIVALENT IS 1.3 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS
OVER PAST 55 HOURS.
0600 AM HEAVY SNOW W DEEP CREEK CAMPGROUND 41.46N 106.28W
12/28/2021 E22.0 INCH CARBON WY PARK/FOREST SRVC
SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050
FEET. SNOW WATER EQUIVALENT IS 1.1 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS OVER
PAST 55 HOURS.
0600 AM HEAVY SNOW ENE NASH FORK CAMPGROUN 41.36N 106.23W
12/28/2021 E32.0 INCH ALBANY WY PARK/FOREST SRVC
BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240
FEET. SNOW WATER EQUIVALENT IS 1.6 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS OVER
PAST 55 HOURS.
0600 AM HEAVY SNOW 2 NE ROB ROY RESERVOIR 41.24N 106.23W
12/28/2021 E28.0 INCH ALBANY WY PARK/FOREST SRVC
CINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574
FEET. SNOW WATER EQUIVALENT IS 1.4 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS OVER
PAST 55 HOURS.
0600 AM HEAVY SNOW 3 WNW SUGAR LOAF CAMPGR 41.38N 106.35W
12/28/2021 E38.0 INCH CARBON WY PARK/FOREST SRVC
MEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10500
FEET. SNOW WATER EQUIVALENT IS 1.9 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS OVER
PAST 55 HOURS.
&&
GCCLocal storm report, Dec 28, 10:08 AM MST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1008 AM MST TUE DEC 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
12/28/2021 M60 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WINDS 40 MPH.
&&
GCCLocal storm report, Dec 28, 10:12 AM MST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1012 AM MST TUE DEC 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
12/28/2021 M67 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WINDS 44 MPH.
0750 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
12/28/2021 M68 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WINDS 44 MPH.
&&
GCCLocal storm report, Dec 28, 10:30 AM MST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1030 AM MST TUE DEC 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM NON-TSTM WND GST 1 NNW ARLINGTON 41.60N 106.21W
12/28/2021 M60 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON WYDOT SITE. SUSTAINED WINDS 48 MPH.
&&
GCCLocal storm report, Dec 28, 11:06 AM MST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1106 AM MST TUE DEC 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM NON-TSTM WND GST 1 NNW ARLINGTON 41.60N 106.21W
12/28/2021 M65 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON WYDOT SITE. SUSTAINED WINDS 52 MPH.
1102 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
12/28/2021 M61 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WINDS 39 MPH.
&&
GCCLocal storm report, Dec 28, 12:49 PM MST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1249 PM MST TUE DEC 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM NON-TSTM WND GST 1 NNW ARLINGTON 41.60N 106.21W
12/28/2021 M64 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON WYDOT SITE. SUSTAINED WINDS 46 MPH.
1234 PM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.24W
12/28/2021 M60 MPH CARBON WY DEPT OF HIGHWAYS
FOOTE CREEK WYDOT SITE. SUSTAINED WINDS 49 MPH.
&&
GCCThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 10:18 PM MST | High Wind Warning | CYS | Albany, Carbon | 19 hr |
| Dec 28, 1:25 PM MST | High Wind Watch | CYS | Albany, Carbon, Converse, Laramie, Platte | 25 hr |
Nearby
Winter Storm Watches in Wyoming, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.